# SDR 2014FA0000457

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: General aviation
- Aircraft: N311LS
- Make and model: Cirrus SR20
- Aircraft serial: 2162
- Engine: Cont IO360ES
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Part time: 985 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL PUMP FAILED.
